user-profile-image

Personal details

Username

Lowdown453



Contraception


Reviews


Lowdown user
32 years old
4. Nov. 21

Started it 8 y ago because I moved overseas and didn't want to risk getting pregnant abroad. GYN told me I would have to review my experience in 3 years. First 3 years were a bit weirded out, many new changes in my life therefore my mood was volatile. First period after the pill came late, GYN told me not to worry about it as I had never been regular beforehand. 3 years pass and I go for a review, the same GYN tells me there is no need for a review as I didn't have any problems. At the 5th year I start feeling heavy, constantly not comfortable with my body, hair loss happened during the year at a slow pace, mood constantly changing, going from irritable to crying my eyes out for the most stupid reason. Note that this is a low level hormon pill. I advise to use it for a few years but not over the 5. Long term use feels a bit tiring (physically) and body changes happen in the long run.